Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Have bumps on foot. Started as itchiness. Using Clotrimazole. Foot is dry and purplish color. Treatment?

I have a problem with the skin on my foot. It started between the two smaller toes being very itchy and flakey. I treated it with tea tree oil and this stopped the itching, but when it did itch I would scratch it. After about 10 days I woke up with small bumps all over the top of my foot. I made the mistake of scratching those and now it is a full blown mess. It has been 2 weeks now with this condition and I've been putting Clotrimazole on it for one week. The itching is much better but my foot is now super dry, flaking and a red-purplish color. I feel as if I am using the wrong medication. Please help!
Asked On : Tue, 23 Apr 2013
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Thanks for the query.
you are using a correct medication.
Dryness and flaky appearance is commonly seen in fungal infections.
Just use some moisturiser.
soon you will be fine.
you can ask a direct question to me on this forum, following the below link.

Wishing you a good health.
Thank you
Answered: Wed, 12 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor